Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

annoyed..............period adult content

Does anyone know if penicillin can affect a period? I am 12 days late with my period, am not going into menopause and am definitely NOT pregnant. (4 1/2 years since I was last sexually active, it's a bit of an annoyance for me) I am getting over an acute ear infection and was prescribed some penicillin. What's really bad is I am having the cramps and constipation like if I were menstrual..

Sorry this isn't exactly fun.. I just wanted to get responses since no one seems to answer much in the health section. I am not asking if I'm pregnant or going into menopause. I just want to know if anyone else has ever had a period not happen when on penicillin.

Answer Question
 
wenona_mandy

Asked by wenona_mandy at 1:50 PM on Jan. 11, 2011 in Just for Fun

Level 18 (5,394 Credits)
Answers (4)
  • Aside from the penicillin, I have that same issue. Mine will disappear for several months and then come back with a vengence. I'm only 41 and this has been going on since I was about 37.
    SpiritedWitch

    Answer by SpiritedWitch at 1:56 PM on Jan. 11, 2011

  • The stress of an illness can cause your cycle to be delayed.
    twinsplus2more

    Answer by twinsplus2more at 1:59 PM on Jan. 11, 2011

  • Im not for sure but i know antibiotics and such can cause yeast infections.. so im sure it can affect that part of the body too..
    TabithaFox

    Answer by TabithaFox at 2:00 PM on Jan. 11, 2011

  • I didn't mean to hit post yet ... sigh.

    I see the other ladies covered stress. Anthing that screws with your system (illness, stress, etc) can cause your period to be screwy.
    SpiritedWitch

    Answer by SpiritedWitch at 2:03 PM on Jan. 11, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN